# SDR MALA040104

- Difficulty date: December 27, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 17,385 hours, 19,041 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, FS 225 COCKPIT DOOR LOWER FRAME CORRODED.  REMOVED CORRODED SECTION OF DOOR FRAME FABRICATED AND INSTALLED DOUBLER AND FILLER REPAIR IAW MESABA EO S53190.  REFER TO NR 1195871 FOR ADDITIONAL INFO.  A/C RELEASE DATE 01/06/04.
